Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can anti tb medicine cause side effect?

my son got severe stomach infection from 7th month...for every 15days starting with often stooling and then vomitting..Dr gave antibiotic,but not cured..weight not incr properly..but no severe cold and fever..thn Dr suggested all test including Primary complex...its positive..but 10mm or less only...he gave medicine...after started that no stomach problem,,but cold and fever comes every month..now he is 15 months..he taking med for last 4 and half months...my doubt is BCG vaccine also makes primary complex test positive?(i studied in net) if yes means taking this anti TB medicine cause any side effect in my son body...like liver prblm etc.. now we came to dubai from india..here he is ok..no cold or fever...
Thu, 28 May 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, Anti TB medicines does cause side effects. Some of them having effect on Liver. Some of them having effect on kidney which causes red discoloration of urine. Consult pediatrician to continue anti TB medicine.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pramod Kokare, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Can anti tb medicine cause side effect?

Hi, Yes, Anti TB medicines does cause side effects. Some of them having effect on Liver. Some of them having effect on kidney which causes red discoloration of urine. Consult pediatrician to continue anti TB medicine. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pramod Kokare, General & Family Physician